# SDR AWXA200400272

- Difficulty date: February 29, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .875 INCH CRACK WAS FOUND IN FUSELAGE SKIN BELOW THE LT HORIZONTAL STABILIZER AFT OF ATTACH POINT AT BS 1138, STR 7 LT.  MAINTENANCE REMOVED CRACKED SECTION OF SKIN BELOW THE LT HORIZONTAL STABILIZER AT BS 1138, STR 7 LT; FABRICATED A NEW REPLACEMENT SECTION OF SKIN PER DWG 65-48240; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 1.
